Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from breast cancer with bone and liver metastasis. Have stomach infection. Will the pain medication harm the liver?

I am stage 4 breast cancer with liver and bones mets. After a few doses of chemo my liver mets were gone. A few days ago I went into er with a severe case of stomach virus. Unaware to me the nurse gave me two doses of morphine in an eight hour period. I was admitted in the hospital for two days. I was given I ve doses of soprano and pain medication for cramping. I am worried that the pain medications will harm my liver. How much damage could the morphine and zometa do to my liver.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Surgical 's  Response
The pain medication given to you does not harm the liver.
Zometa has been prescribed since you have bone metastasis, it will not harm you.
Morphine does not harm the liver.
Take care,
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor